RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 4, Pages 689–710 (Mi msb6754)  

Sur les équations différentielles canoniques simultanées liées aux quantités complexes dependant des racines d'une équation algébrique irréductible

P. A. Nekrassov


Full text: PDF file (1534 kB)

Bibliographic databases:
Received: 16.11.1895

Citation: P. A. Nekrassov, “Sur les équations différentielles canoniques simultanées liées aux quantités complexes dependant des racines d'une équation algébrique irréductible”, Mat. Sb., 18:4 (1896), 689–710

Citation in format AMSBIB
\Bibitem{Nek96}
\by P.~A.~Nekrassov
\paper Sur les \'equations diff\'erentielles canoniques simultan\'ees li\'ees aux quantit\'es complexes dependant des racines d'une \'equation alg\'ebrique irr\'eductible
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 4
\pages 689--710
\mathnet{http://mi.mathnet.ru/msb6754}
\zmath{https://zbmath.org/?q=an:27.0271.06}


Linking options:
  • http://mi.mathnet.ru/eng/msb6754
  • http://mi.mathnet.ru/eng/msb/v18/i4/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum
  • Математическiй сборникъ
    Number of views:
    This page:106
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019